# SDR AALA20160305003

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 75,105 hours, 39,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 133
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE WC CARD 0801,  L1 DOOR PORTABLE EMER LIGHT FAILS TEST.  REPLACED L1 DOOR PORTABLE EMER LIGHT IAW AMM 33-53-00.  TESTED OK.  THE ACFT WAS NOT GNDED.
